Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On uniqueness and continuous dependence in type III thermoelasticity

Autor
Leseduarte, M. C.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical analysis and applications
Data de publicació
2012-11-01
Volum
395
Número
1
Pàgina inicial
429
Pàgina final
436
DOI
https://doi.org/10.1016/j.jmaa.2012.05.019 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16197 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0022247X12004039 Obrir en finestra nova
Resum
This note is concerned with the linear (and linearised) type III thermoelastic theory proposed by Green and Naghdi. First, the continuous dependence of the solutions upon the initial data and supply terms is established for noncentrosymmetric bodies. Then a uniqueness result for centrosymmetric materials is established.
Citació
Leseduarte, M.C.; Quintanilla, R. On uniqueness and continuous dependence in type III thermoelasticity. "Journal of mathematical analysis and applications", 01 Novembre 2012, vol. 395, núm. 1, p. 429-436.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada